Oklahoma, 2021Damaging Wind in Oklahoma, July 27, 2021
July 27, 2021 · NWS TSA · 1 event in 1 county or zone
An isolated thunderstorm produced damaging wind gusts in McIntosh County during the early morning hours of the 27th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An isolated thunderstorm produced damaging wind gusts in McIntosh County during the early morning hours of the 27th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jul 26, 11:04 PM CST, 3 hours 35 minutes earlier.
Area forecast discussion, Jul 26, 11:04 PM CST, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1204 AM CDT Tue Jul 27 2021
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR conditions will largely prevail through the period. Brief
patchy morning fog is possible, otherwise another day of isolated
to scattered afternoon storms with higher chances favored along
and south of Interstate 40.
&&
.PREV DISCUSSION... /Issued 901 PM CDT Mon Jul 26 2021/
..UPDATE...
DISCUSSION...
Thunderstorms have mostly dissipated this evening, with just a few
isolated showers and storms remaining across parts of northeastern
Oklahoma. An isolated storm or two will remain possible into the
night, but coverage is expected to be very minimal. For the update
tonight, lowered min temps a bit in rain cooled areas, but
otherwise the forecast looks on track.
Bowlan
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 77 97 76 99 / 0 0 0 0
FSM 76 98 76 99 / 0 0 0 0
MLC 74 96 74 98 / 0 10 0 0
BVO 74 95 74 97 / 0 0 0 0
FYV 70 95 71 96 / 0 0 0 0
BYV 72 96 72 97 / 0 0 0 0
MKO 75 95 74 96 / 0 0 0 0
MIO 74 95 74 95 / 0 0 0 0
F10 74 96 74 97 / 0 0 0 0
HHW 75 94 76 96 / 10 10 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 8 PM CDT this evening for
OKZ049-053>076.
AR...Heat Advisory from noon today to 8 PM CDT this evening for
ARZ019-020-029.
&&
AVIATION.....07Hazardous weather outlook, Jul 26, 8:07 PM CST, 6 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
907 PM CDT Mon Jul 26 2021
ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
907 PM CDT Mon Jul 26 2021
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...Limited.
AREA...Eastern Oklahoma and West Central Arkansas.
ONSET...Ongoing.
DISCUSSION...
Isolated showers and thunderstorms continue across mainly
northeast Oklahoma this evening. Very isolated showers and storms
will remain possible through the night across the area. Severe
weather is not expected with any activity that does develop.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Thunderstorm Potential...Dangerous Heat Potential.
WEDNESDAY THROUGH SATURDAY...Dangerous Heat Potential.
SUNDAY...Thunderstorm Potential...Dangerous Heat Potential.
EXTENDED DISCUSSION...
An extended period of hot and humid conditions will continue
this week into next weekend. Temperatures for mid to late
week will likely reach the upper 90s to just above 100 degrees.
Dangerous heat index values will continue each afternoon and
additional heat advisories will likely be needed. Isolated
thunderstorms are expected Tuesday otherwise dry weather is
forecast for most locations into the weekend.
weather.gov/tulsa contains additional information.Thunderstorm Wind, McIntosh
- When
- July 27, 2:39 AM CST to 2:45 AM CST
- Where
- McIntosh County, 2.1 mi W of Eufaula Muni Arpt
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.303, -95.657
The Oklahoma Mesonet station near Eufaula measured thunderstorm wind gusts up to 64 mph.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Arizona, July 27 to 30, 20217 deaths · 5 events
- Flash Flooding in New Mexico, July 27, 20211 death · $25,000 · 3 events
- Damaging Winds in Massachusetts, July 27, 2021$174,000 · 61 kt wind · 42 events
- Flash Flooding in Colorado, July 27, 2021$800,000 · 3 events
- Damaging Winds in Massachusetts, July 27, 2021$500,000 · 74 kt wind · 10 events
- Drought in Iowa, July 27 to 31, 2021$644,000 · 2 events
- Flood and Hail in Wisconsin, July 27, 2021$124,000 · 2.75 in hail · 12 events
- Flash Flooding in North Carolina, July 27, 2021$125,000 · 6 events
- Damaging Winds and Lightning Strike in Pennsylvania, July 27, 2021$55,000 · 50 kt wind · 22 events
- Hail and Damaging Winds in Georgia, July 27, 2021$103,000 · 1 in hail · 7 events
- Damaging Winds in Virginia, July 27, 2021$86,000 · 60 kt wind · 10 events
- Hail and Damaging Winds in Texas, July 27 to 28, 2021$80,000 · 1 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 969609.